PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2007 | 27 | 1 | 175-178
Tytuł artykułu

Total domination of Cartesian products of graphs

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let γₜ(G) and $γ_{pr}(G)$ denote the total domination and the paired domination numbers of graph G, respectively, and let G □ H denote the Cartesian product of graphs G and H. In this paper, we show that γₜ(G)γₜ(H) ≤ 5γₜ(G □ H), which improves the known result γₜ(G)γₜ(H) ≤ 6γₜ(G □ H) given by Henning and Rall.
Wydawca
Rocznik
Tom
27
Numer
1
Strony
175-178
Opis fizyczny
Daty
wydano
2007
otrzymano
2006-03-07
poprawiono
2006-10-25
Twórcy
autor
  • Department of Mathematics, University of Science and Technology of China, Hefei, Anhui, 230026, China
Bibliografia
  • [1] E.J. Cockayne, R.M. Dawes and S.T. Hedetniemi, Total domination in graphs, Networks 10 (1980) 211-219, doi: 10.1002/net.3230100304.
  • [2] W.E. Clark and S. Suen, An inequality related to Vizing's conjecture, Electron. J. Combin. 7 (2000), No.1, Note 4, 3pp. (electronic).
  • [3] M.A. Henning and D.F. Rall, On the total domination number of Cartesian products of graphs, Graphs and Combinatorics 21 (2005) 63-69, doi: 10.1007/s00373-004-0586-8.
  • [4] T.W. Haynes and P.J. Slater, Paired-domination in graphs, Networks 32 (1998) 199-206, doi: 10.1002/(SICI)1097-0037(199810)32:3<199::AID-NET4>3.0.CO;2-F
  • [5] V.G. Vizing, Some unsolved problems in graph theory, Usp. Mat. Nauk 23 (1968), no. 6(144) 117-134.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1353
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.